SciELO - Scientific Electronic Library Online

vol.18 issue1S-paracompactness modulo an idealParametrised databases of surfaces based on Teichmüller theory author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Cubo (Temuco)

On-line version ISSN 0719-0646


SIDDESHA, M.S  and  BAGEWADI, C.S. Submanifolds of a (k,μ)-Contact Manifold. Cubo [online]. 2016, vol.18, n.1, pp.59-68. ISSN 0719-0646.

The object of the present paper is to study submanifolds of (k,μ)-contact manifolds. We find the necessary and sufficient conditions for a submanifolds of (k,μ)-contact manifolds to be invariant and anti-invariant. Also, we examine the integrability of the distributions involved in the definition of CR-submanifolds of (k,μ)-contact manifolds.

Keywords : (k,μ)-contact manifold; invariant submanifold; anti-invariant submanifold.

        · abstract in Spanish     · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License